# SDR DALA14035293753

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 41,905 hours, 15,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND EMERGENCY BATTERY PACKS FAILED CAPACITY TESTS.  MAINTENANCE REPLACED BATTERY PACKS.  OPS TESTED OK.
